MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SHE_1RSTCK_5.9,30,167CW_ MITEK; RIGID ENDOSCOPE SHEATH

MEDOS INTERNATIONAL SARL SHE_1RSTCK_5.9,30,167CW_ MITEK; RIGID ENDOSCOPE SHEATH
Model Number 242034
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in (b)(6) that postoperatively to an unknown surgery on an unknown date, it was observed that the plastic part on the she_1rstck_5.9,30,167cw_ mitek device was broken.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that the surgeon reported to j&j sales person that the plastic part of the product was broken and wants to know if it can be repaired.The issue occurred at the end of a procedure, after successfully completing, a couple of weeks back.The complaint device is not being returned, therefore unavailable for a physical evaluation, however the customer provided two photos of the device.Upon visual inspection of the photos, it was not possible to determine what is the plastic part that broke, the photos provided does not show the specific broken part.As no defect was found, a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.  as part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint cannot be confirmed.Since the photos provided does not contain relevant images of the broken part, we cannot provide a root cause.For specific service and replacement programs available for your product, contact your local affiliate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
SHE_1RSTCK_5.9,30,167CW_ MITEK
Common Device Name
RIGID ENDOSCOPE SHEATH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key12578320
Report Number1221934-2021-02885
Device Sequence Number16422153
Product Code NBH
UDI-Device Identifier10886705029075
UDI-Public10886705029075
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242034
Device Catalogue Number242034
Device Lot Number1508324
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1